MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 3X18IN 1 S/A OS-8 CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 3X18IN 1 S/A OS-8 CR; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP718T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown surgical procedure on unknown date and the suture was used.During the procedure, the suture was broken during interrupted suturing.Another like suture was used to complete the procedure.There were no patient consequences reported.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).A manufacturing record evaluation was performed for the finished device lk6972 number, and no non-conformances were identified.Additional information was requested and the following was obtained: we asked the sales rep but the actual device has not yet returned.

Brand Name
VCL+ VIO 3X18IN 1 S/A OS-8 CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8793318
Report Number2210968-2019-84322
Device Sequence Number19327388
Product Code GAM
UDI-Device Identifier10705031055063
UDI-Public10705031055063
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Catalogue NumberVCP718T
Device Lot NumberLK6972
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/19/2019
Supplement Date Received by Manufacturer09/12/2019
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date10/08/2019
Patient Sequence Number1